# SDR IPXA2019122645363

- Difficulty date: December 24, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 56,965 hours, 13,866 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

T/O & 5 MIN,  OILY FUME SMELL FROM AIR CONDITIONING SYSTEM MORE NOTICEABLE IN COCKPIT LESSENED AT CRUISE ALTITUDE BUT STILL PROBLEMATIC. NO VISIBLE SMOKE.FOUND OIL LEAK FROM APU INGESTING IN INLET OF APU. REF APU DEFERRAL M694130 CLEANED AND CHANGED #1, #2, #3 CONICAL COALESCER BAG AND CLEANED AIR CONDITIONING PACK SYSTEM NO ODOR AT THIS TIME.
